EconPapers    
Economics at your fingertips  
 

About Gaussian schemes in stochastic approximation

Alain Le Breton

Stochastic Processes and their Applications, 1994, vol. 50, issue 1, 101-115

Abstract: A family of one-dimensional linear stochastic approximation procedures in continuous time where processes of errors are Gaussian martingales is considered. Under some general assumptions the asymptotic behaviour of these procedures is studied concerning strong consistency, rate of convergence and limiting law of involved estimates and costs. At first some asymptotic results for Gaussian martingales, associated quadratic functionals and functions with finite variation are discussed.

Keywords: asymptotic; normality; estimate; Gaussian; martingale; rate; of; convergence; stochastic; approximation; strong; consistency; Wiener; process (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90150-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:1:p:101-115

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:50:y:1994:i:1:p:101-115